# SDR JBXA0000173

- Difficulty date: April 29, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N584ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7330
- Aircraft time: 1,882 hours, 1,648 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAILS AT 30 DEGREES ON APPROACH FLAPS FAIL MESSAGE ON EICAS INTO IND.  FERRIED TO RDU.  REPLACED RT BPSU.  RIGGED FLAPS IAW CRJ 27-51-10, OPS CHECK GOOD.
